Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1977, Volume 13, Number 12, Pages 2141–2148 (Mi de3254)  

Ordinary Differential Equations

On the question of the oscillation of the solutions of a second order differential equation with an “integrally small” coefficient

I. V. Kamenev

Moscow Institute of Electronic Engineering

Full text: PDF file (662 kB)

Bibliographic databases:
UDC: 517.925.14
Received: 05.08.1975

Citation: I. V. Kamenev, “On the question of the oscillation of the solutions of a second order differential equation with an “integrally small” coefficient”, Differ. Uravn., 13:12 (1977), 2141–2148

Citation in format AMSBIB
\Bibitem{Kam77}
\by I.~V.~Kamenev
\paper On the question of the oscillation of the solutions of a second order differential equation with an ``integrally small'' coefficient
\jour Differ. Uravn.
\yr 1977
\vol 13
\issue 12
\pages 2141--2148
\mathnet{http://mi.mathnet.ru/de3254}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=477271}
\zmath{https://zbmath.org/?q=an:0386.34031}


Linking options:
  • http://mi.mathnet.ru/eng/de3254
  • http://mi.mathnet.ru/eng/de/v13/i12/p2141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022